# SDR UIEA2019050404128

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,694 hours, 14,769 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT IDG VALVE STATUS MESSAGE( PERFORMED FIM 24-20 FT 802 NO FAULTS FOUND ON BPCU. CLEARED STATUS MSG IAW FIM 31-41-00/101 FIG 109 )
